MathSciNet Relay Station
MathSciNet bibliographic data
MR1407714 (98h:11052) 11F27 (11F67 11F70 11F85)
Yang, Tonghai Eigenfunctions of the Weil representation of unitary groups of one variable. Trans. Amer. Math. Soc. 350 (1998), no. 6, 2393–2407.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement